# SDR YENA2023100201171

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N965JT
- Make and model: Airbus A321-231
- Aircraft serial: 06512
- Aircraft time: 27,175 hours, 8,816 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2895, BOS-PUJ. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) ' AIR ENG 2 BLEED ABNORMAL PRESS ECAM AFTER TAKE OFF; REMOVED AND REPLACED ENG 2 HP BLEED VALVE IAW AMM 36-11-51.OPS CHECK GOOD. MSG CLEARED.'
